# SDR AALA20030215

- Difficulty date: February 5, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON CUSP WEB ABOVE MID CARGO DOOR CUTOUT STA 636-641.  CUT OUT CORRODED CUSP AND INSTALLED REPAIR DOUBLER PER SRM 53-01 FIG 4.  (M)
